# SDR KO0R201607220062

- Difficulty date: July 22, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Filed by: Kalitta Air, LLC, repair station KO0R718X
- Aircraft: N543JN
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 72,658 hours, 14,586 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OTBD RT FLAP, INBD HINGE FITTING LOWER LUGS ARE CORRODED.
